# SDR AALA202103199020

- Difficulty date: March 18, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 23,449 hours, 9,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 21c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW LIGHTING TRIM MISSING AT SEAT 21C. SECURED LIGHT ASSEMBLY IAW AMM 33-51-00, OPS CHECK GOOD.
